manuscripta mathematica

, Volume 110, Issue 3, pp 273–282 | Cite as

A characterization of certain irreducible symplectic 4-folds

  • Yasunari Nagai


 We give a characterization of irreducible symplectic fourfolds which are given as Hilbert scheme of points on a K3 surface.


Hilbert Scheme 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Yasunari Nagai
    • 1
  1. 1.Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba, Meguro, Tokyo 153-8914, Japan. e-mail:

Personalised recommendations